# SDR DALA2019080804644

- Difficulty date: August 8, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 46,589 hours, 24,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION RAIL DUMMY -Y1379.5 LOC. FR 16 AT FWD GALLEY AREA. REPLACED RAIL DUMMY -Y1379.5 LOC ON FR 12 TO FR 16 AT FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND DWG D53112831, ISSUE=D RELEASE DATE 24DEC96 AND DWG D53110984, ISSUE=B, RELEASE DATE 25 JUN 05 TOOK MEASURES OF CORROED AREA ARE= L=0.517", W=0.905" D=0.042.
